TOP 10 The Best Decongestant Medicine Results at 10Bestify.com

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.
    The Best Decongestant Medicine

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Children's Sudafed PE Nasal Decongestant with Phenylephrine HCl, Berry-Flavored Liquid, 4 fl. oz

    Children's Sudafed PE Nasal Decongestant provides temporary, non-drowsy cold relief for symptoms of the common cold, hay fever, or other upper respiratory allergies. Each 1-tsp serving contains 2.5 mg of the nasal decongestant phenylephrine HCl. Formulated for children ages 4 to 11, this liquid cold medicine for nasal congestion is alcohol-free and sugar-free. Children's Sudafed PE Nasal Decongestant has a berry flavor.
    The Best Decongestant Medicine

    • ASIN: B000UZMD00
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450537041

  • Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

    Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant tablets also contain diphenhydramine HCl, an antihistamine th...
    The Best Decongestant Medicine

    • ASIN: B0758JCJX7
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450113214

  • Baby Cold Medicine, Infant Cold and Cough Medicine, Decongestant, Hyland's Baby Mucus and Cold Relief, Day & Night Value Pack, 8 Fluid Ounce (Packaging May Vary)

    Hyland's Baby Mucus and Cold Relif Day & Nigh Value Pack. Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeopathic medicines since 1903. Hyland's products are made in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens. SAFE AND RELIABLE Homeopathy is a safe system of medicine with fundamental principles for selection and application, worki...
    The Best Decongestant Medicine

    • ASIN: B01NB0P702
    • Brand: Hyland's Homeopathic
    • UPC: 354973337411

  • Baby Cold Medicine, Nighttime Infant Cold and Cough Medicine, Decongestant, Hyland's Baby Mucus and Cold Relief, 4 Fluid Ounce (Packaging May Vary)

    Hyland's Baby Nighttime Mucus + Cold Relief, Natural Relief of Congestion & Occasional Sleeplessness Due to Colds, 4 Ounces NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeopathic medicines since 1903. Hyland's products are made in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens. SAFE AND RELIABLE Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate to the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongsid...
    The Best Decongestant Medicine

    • ASIN: B018S68WUM
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973325111

  • Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

    For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of nasal passages so you can breathe easier. The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12...
    The Best Decongestant Medicine

    • ASIN: B018GX9HII
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450581365

  • Hyland's Cold and Cough 4 Kids, Day and Night Value Pack, Cough Syrup Medicine for Kids, Decongestant, Sore Throat Relief, Natural Treatment for Common Cold Symptoms, 4 Fl Oz Each

    4 Kids Cold N'Cough Day & Night Value Pack 8 oz LiquidDaytimeUses Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing, and cough.NighttimeUses Temporarily relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness.Hylands 4 Kids Coldn Cough provides natural relief of common cold symptoms in children.Safe, effective formula for childrenMulti-Vitamin symptom relief without sleepy or stimulated side EffectsAll natural active IngredientsContains no Asprin,Acetaminophen,Ibuprofen,...
    The Best Decongestant Medicine

    • ASIN: B00L3LAK7S
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973317710

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and tempor...
    The Best Decongestant Medicine

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Genexa Allergy-D - 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.
    The Best Decongestant Medicine

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Basic Care Mucus Relief Severe Congestion & Cough Maximum Strength Liquid, 6 fl. oz.

    Compare to Mucinex Fast-Max Severe Congestion & Cough active ingredients. When a cold drags you down with coughing and congestion, Mucus Relief Severe Congestion & Cough works on your toughest multiple symptoms, temporarily relieving the impulse to cough and helping to loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
    The Best Decongestant Medicine

    • ASIN: B07MLTLQST
    • Brand: Basic Care
    • UPC: 370030145539

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions, Equate makes it easy to find exactly what you need to treat everything from the common cold to aches and pains, at price points that dont break the bank. Equate nasal decongestant temporarily relieve sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergies. They have a non-drowsy formula, so theyre easy to take whenever needed, including during daytime
    The Best Decongestant Medicine
    Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10mg, 72-Count: Non-drowsy formula ideal for daytime useEquate nasal decongestant provides temporary reliefTemporarily relieves sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergiesActive ingredient: phenylephrine HCI 10mgCoated tablets for easy swallowing72-count

    • UPC: 633638320
    • Rating: 4.533

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy, watery eyes, nasal congestion and sneezing due to hay fever and other upper respiratory allergies. These Equate tablets are recommended for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with
    The Best Decongestant Medicine
    Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets, 24-Count:Active ingredient: chlorpheniramine maleate 4 mg and phenylephrine HCI 10 mgMaximum strengthTemporarily relieves symptoms due to hay fever (allergic rhinitis) and other upper respiratory allergiesReduces itchy nose or throat, sinus congestion and pressure, runny noseAlso suitable for itchy, watery eyes, nasal congestion and sneezingCompare to Sudafed PE Sinus + Allergy Active

    • UPC: 405945597
    • Rating: 4.8

  • Sudafed PE Maximum Strength Non-Drowsy Sinus Decongestant, 18 ct

    For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of nasal passages so you can breathe easier. The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12 years and older
    The Best Decongestant Medicine
    Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy tablets for fast, powerful symptom reliefThese decongestant tablets temporarily relieve nasal and sinus congestion and sinus pressureEach individual caplet contains 10 mg of phenylephrine HCl, an effective nasal decongestantThe fast, yet powerful formula effectively relieves both sinus pressure and sinus congestionAlso relieves nasal congestion due to the common cold, hay fever or other respiratory allergiesThis maximum strength decongestant helps reduces nasal swelling to help you breathe easierDesigned for non-drowsy relief, it can be used by adults and children 12 years and olderGet fast congestion relief from the #1 pharmacist recommended brand among oral

    • UPC: 45809357
    • Model: 58118
    • Color: Other
    • Size: 18
    • Rating: 4.4

  • Alka-Seltzer Plus Night Cold Medicine, Lemon Effervescent Tablets with Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant, 20 Count

    While things have changed since 1968, when we first created an effervescent cold medicine, colds are still out to ruin a good night's rest. Thankfully, you can reach for Alka-Seltzer Plus Night Cold Formula in a refreshing lemon flavor to get effective relief from your worst cold symptoms: Nasal Congestion, Cough, Runny Nose, Sneezing, Headache & Body Ache, Sore Throat,
    The Best Decongestant Medicine
    Alka-Seltzer Plus Night Cold, Lemon Effervescent Tablet, 20ct: Provides temporary relief from cough, nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure Comes in Effervescent form Refreshing Citrus flavor For nighttime use only Dissolves in

    • UPC: 338288735
    • Model: 016500565000
    • Size: 20
    • Rating: 4.5

  • Sudafed PE Day + Night Maximum Strength Sinus Decongestant, 20 ct

    Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant tablets also contain diphenhydramine HCl, an antihistamine that works to temporarily relieve sneezing, runny nose,
    The Best Decongestant Medicine
    Sudafed PE Sinus Congestion Day + Night Maximum Strength Tablets for powerful reliefMulti-pack contains 12 Daytime and 8 Nighttime tablets for relief during the day & while you sleepThe maximum strength formula helps to temporarily alleviate sinus pressure and sinus congestionRelieves nasal congestion due to the common cold, hay fever, or upper respiratory allergiesNighttime tablets help relieve sneezing, runny nose, itchy, watery eyes and itchy throat or noseBoth the day and night tablets contain 10 mg of the nasal decongestant phenylephrine HClEach nighttime dose also contains 25 mg of the antihistamine diphenhydramine HClGet congestion relief from the #1 pharmacist recommended

    • UPC: 766306975
    • Model: 531132100
    • Color: NAOther
    • Size: 2020.0 count
    • Rating: 4.1

  • Nasal Cleansing - Mayo Clinic

    Sometimes life's not fair. We've just come out of cold and flu season only to arrive smack in the middle of spring allergy season. What can you do about that runny nose and nasal congestion? Medica...
    Mayo Clinic,Medical Edge,Allergy,Allergies,Treatment

    How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold And Fever And Sore Throat

    How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold, Fever & Sore Throat OTC Pharmacy Medicine A cold is a mild viral infection of the nose, throat, sinuses and upper airways....
    pharmacy medicine for a cold,best medicine for a cold and fever,otc medicine cold,best medicine t...

    What over-the-counter medicine works best at kicking the cough of the common cold and bronchitis?

    A cough from the common cold or bronchitis is an obnoxious symptom that can be debilitating. Find out which OTC medication has the most scientific backing for decreasing the cough. Find our comp...
    Health (Industry),Medicine (Field of Study),Disease (Cause of Death),Osmosis,Pathology (Medical S...